# SDR 2006FA0000330

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: General aviation
- Engine: Wilint FJ44
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 59084
- Part serial: AU01530
- Condition: Deteriorated
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD STAGE IP STATOR ABRADABLE WAS EXFOLIATING CAUSING THE 3RD STAGE IP BLADES TO CONTACT THE STATOR ABRADABLE.  THIS RESULT IN N1 LOCK-UP.  BASED UPON HARDWARE EVALUATION, ROOT CAUSE OF THE ABRADABLE EXFOLIATING WAS DUE TO THE WATER WASH PROCEDURES (COASTAL A/C) NOT BEING FOLLOWED PG THE ENGINE MM.  (K)
